MathSciNet Relay Station
MathSciNet bibliographic data
MR701517 58E12 (49F10 53C42)
Mori, Hiroshi Stable complete constant mean curvature surfaces in ${\bf R}\sp{3}$ and $H\sp{3}$. Trans. Amer. Math. Soc. 278 (1983), no. 2, 671–687.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement